# SDR 2003FA0000673

- Difficulty date: June 4, 2003
- Submitted: July 1, 2003
- Operation: General aviation
- Make and model: Piper PA-28-181
- Engine: Lyc O360A4M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEL6510212
- Part serial: 7722725
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED FROM TOP SPARK PLUG HOLE AROUND OUT SIDE EX SEAT TO BOTTOM SPARK PLUG HOLE.
